MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PUNCTUA? ICD; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION PUNCTUA? ICD; Implantable Cardioverter Defibrillator
Model Number E051
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range shock impedance measurements for its right ventricular (rv) lead.Technical services (ts) was consulted and discussed stored data as well as measurements trends, with ts recommending the measurements to continue to be monitored.This device remains in service.No adverse patient effects were reported.

Brand Name
PUNCTUA? ICD
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
MX   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50423819
Report Number2124215-2026-45532
Device Sequence Number10417915
Product Code LWP
UDI-Device Identifier00802526480683
UDI-Public(01)00802526480683(17)141119
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/19/2014
Device Model NumberE051
Device Catalogue NumberE051
Device Lot Number100731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured11/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale